# SDR AALA20141222007

- Difficulty date: December 22, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- Aircraft time: 46,712 hours, 18,719 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Condition: Defective
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, RETURNED, LANDING UNEVENTFUL & ACFT WAS OVERWEIGHT.  IN CLIMB DURING FLAP RETRACTION LE FLAPS TRANSIT AMBER LIGHT ILLUMINATED.  PERFORMED QRH & AMBER LIGHTS REMAINED ON.  LANDED WITH FLAPS 15.  FLAPS RETRACTED POST LANDING BUT LE ANNUNCIATOR NR 6 WENT RED & LE FLAPS TRANSIT REMAINED ILLUMINATED.  TROUBLESHOOTING FOUND FSEU FAULT CODE 27-81210, NR 6 LE PROX OTBD SENSOR.  R & R NR 6 LE SLAT PROXIMITY SENSOR S1004 IAW AMM 27-88-11.  SYS CHECKED NORMAL.
